# SDR SWAA2022032232363

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL# 140BF UPPER SURFACE CORRODED. / REPLACED AFT CARGO COMPARTMENT FLOOR PNL 140BF IAW IPC 25-52-10-19 P/N 453A2610-32. OUT OF LIMITS IAW SRM 53-00-53-1A-1 DAMAGE MORE THAN 20' IN LENGTH.
